RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 42–60 (Mi adm433)  

RESEARCH ARTICLE

Labelling matrices and index matrices of a graph structure

T. Dinesha, T. V. Ramakrishnanb

a Department of Mathematics, Nehru Arts and Science College, Padannakkad P.O., Kasaragod District - 671 314, Kerala, India
b Department of Mathematics, S.E.S. College, Sreekandapuram, Kannur District - 670 631, Kerala, India

Abstract: The concept of graph structure was introduced by E. Sampathkumar in 'Generalised Graph Structures', Bull. The concept of graph structure was introduced by E. Sampathkumar in 'Generalised Graph Structures', Bull. Kerala Math. Assoc., Vol. 3, No. 2, Dec 2006, 65-123. Based on the works of Brouwer, Doob and Stewart, R.H. Jeurissen has ('The Incidence Matrix and Labelings of a Graph', J. Combin. Theory, Ser. B30 (1981), 290-301) proved that the collection of all admissible index vectors and the collection of all labellings for $0$ form free $F$-modules ($F$ is a commutative ring). We have obtained similar results on graph structures in a previous paper. In the present paper, we introduce labelling matrices and index matrices of graph structures and prove that the collection of all admissible index matrices and the collection of all labelling matrices for $0$ form free $F$-modules. We also find their ranks in various cases of bipartition and char $F$ (equal to 2 and not equal to 2).

Keywords: Graph structure, $R_{i}$-labelling, $R_{i}$-index vector, admissible $R_{i}$-index vector, labelling matrix, index matrix, admissible index matrix.

Full text: PDF file (221 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05C07,05C78
Received: 25.07.2011
Revised: 29.05.2012
Language:

Citation: T. Dinesh, T. V. Ramakrishnan, “Labelling matrices and index matrices of a graph structure”, Algebra Discrete Math., 16:1 (2013), 42–60

Citation in format AMSBIB
\Bibitem{DinRam13}
\by T.~Dinesh, T.~V.~Ramakrishnan
\paper Labelling matrices and index matrices of a graph structure
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 42--60
\mathnet{http://mi.mathnet.ru/adm433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184697}


Linking options:
  • http://mi.mathnet.ru/eng/adm433
  • http://mi.mathnet.ru/eng/adm/v16/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:93
    Full text:58
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020